# SDR SWIA201844133

- Difficulty date: January 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 37,416 hours, 31,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE. NOSE GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED PROXIMITY SENSOR S23 SUPPORT BRACKET AND ADJUSTED THE SENSOR.  PERFORMED GEAR EXTENSION AND RETRACTION CHECKED IAW AMM.  RESTORED ACFT TO NORMAL CONFIGURATION.
